# SDR 2000ZZZX60

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376J
- Make and model: Cessna T310R
- Aircraft serial: 310R0668
- System (JASC): 7110 · Engine Cowling System
- Part: Slip Joint
- Part number: 99102962
- Condition: Cracked
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS FOUND CRACKED 330 DEGREES AROUND WELD AND WAS VISIBLE BY OPENING THE OUTBOARD COWLING DOOR.
